# SDR USAA2012100200006

- Difficulty date: August 10, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 60,936 hours, 40,702 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431280
- Part serial: 1423
- Condition: Delaminated
- Location: Te Flap
- Part time: 28,373 hours, 19,899 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - DELAMINATION ON LOWER TRAILING EDGE SURFACE OF RIGHT OUTBOARD FOREFLAP AT WS 141.  REPLACED RIGHT OUTBOARD FOREFLAP AT WS 141 IAW JOB CARD 03C40727020.
